# SDR AALA202506106358

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,792 hours, 39,852 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING OF THE ELEVATOR HINGE ARM END FITTING #2 ON LH HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING #2 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
